# SDR SWAA2023031301358

- Difficulty date: February 10, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 51,901 hours, 31,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT 'Z' ANGLE CHANNEL CORRODED AROUND ANCHOR NUTS BETWEEN F/STA 727C & 727D RBL-21<[01] FOUND EXFOLIATED CORROSION OUT OF LIMITS ON R/H Z CHANNEL BETWEEN STA 727C - 727D PER REF SRM 53-00-53-1A-2.;[02] LOCATED AND DRILLED NEW R/H CHANNEL FROM STA 727-767 PER REF SRM 51-40-05-0G-0.;[03] EDIT STEP 2: LOCATED AND DRILLED NEW R/H CHANNEL FROM STA 727-767 PER REF SRM 51-40-05-0G-0. MATERIAL USED BAC1496-377 7075T6 PO#2006488.;[04] VERIFIED STEPS:1;2;3  OK TO TREAT AND PRIME AT NEW ZCHANNEL STA727-STA767.;[05] TREATED AND PRIMED NEW R/H Z CHANNEL PER AMM 51-21-41-370-802 AND AMM 51-21-72-370-804;[06] VERIFIED STEP 5.  OK TO INSTALL NUTPLATES AT NEW RH ZCHANNEL.;[07] INSTALLED NEW NUTPLATES AT NEW R/H Z CHANNEL; PER SRM 51-40-10-2R-0;[08] VERIFIED STEP 7
